# SDR FDEA201305191024

- Difficulty date: May 19, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 74 AND FRAME 76, Y =0 MISREPAIRED. REPAIRED IAW SRM 53-10-16, FIG 201, REV 23.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
